For my acne now, it's mainly on my cheeks, and the past few months I've been getting medium sized cysts on my side burns. (I DO NOT SHAVE MY SIDEBURNS) so not sure why they are occurring their. I also get some on my chin but they are very mild. This is all mainly on my cheeks. What will heal this acne?? I took (accutane) around 5 years ago for more severe acne. Sometimes I notice the acne on my cheeks turns sort of purple. Why is this?
You have more of a papular-cystic acne with resulting areas of darkening known as hyperpigmentation. We would recommend a course of oral antibiotics with a strong topical retinoid. It is also not beyond the realm of possibility that a second course of Accutane would have to be attempted.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.